# SDR SWAA2022072720304

- Difficulty date: June 18, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER L/H COMPOSITE BULKHEAD AT BS663 LBL46 WL164. / [01] REMOVED LOWER L/H COMPOSITE BULKHEAD (VAPOR BARRIER) BTW LBL8.- LBL70. BS 663.75 WL 164. IAW SRM 51-40-02.;[02] CRACKED LWR L/H COMPOSITE BULKHEAD AT B.S. 663 L.B.L. 46; W.L. 164; FOUND TO BE OUT LIMITS DUE TO NO ENTRIES ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W. SRM 51-10-02-0G PAR. 9C.;[03] CORRECTED REFERENCE: CRACKED LWR L/H COMPOSITE BULKHEAD AT B.S. 663 L.B.L. 46; W. L. 164; FOUND TO BE OUT OF LIMITS BY DAMAGE LOCATION; WILL BE REPAIRABLE BY REPLACEMENT I.A.W. SRM 57-10-10-1A-2 PARAGRAPH 9C.;[04] CORRECTIVE ACTION 2 AND 3 ENTRIES AN ERROR. EVALUATED DAMAGED AT DISCREPANCY AREA AND FOUND OUT OF LIMITS DUE TO CRACKS ARE NOT PERMITTED AT DISCREPANCY AREA I.A.W. SRM 57-10-10-1A-2 ZONE 1 FIG 101 DETAIL B.;[05] VERIFIED CORRECTIVE ACTION 4;[06] VERIFIED MEASUREMENT TABLE;[07] PARTIALLY COMPLETED STEP 6;[08] RECEIVED NEW LH VAPOR BARRIER P/N ATSHFAB -101-201 LOCATED AND DRILLED IAW SRM 51-40-05-0G-0 AND DWG#111A1001 OK TO INSTALL LOWER CHORD ON STEP-6;[18] INSTALLED L/H VAPOR BARRIER IAW SRM 51-40-02; DWGS # 111A100; 111A1001 AND COMPLETED STEPS 1;2;3;4;5;6;7.;
